English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Damping optimization in vibrational systems based on amplitude

Denißen, J., Koskela, A., Mena, H., & Tomljanović, Z. (2014). Damping optimization in vibrational systems based on amplitude. In Proceedings of the 21st International Symposium on Mathematical Theory of Networks and Systems (pp. 1222-1227).

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-3679-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-3F2E-6
Genre: Conference Paper

Files

show Files
hide Files
:
2071153_denißen.pdf (Publisher version), 175KB
 
File Permalink:
-
Name:
2071153_denißen.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Denißen, Jonas1, Author              
Koskela, Antti2, Author
Mena, Hermann3, Author
Tomljanović, Zoran4, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Department of Mathematics, KTH Royal Institute of Technology, SE-10044 Stockholm, Sweden, ou_persistent22              
3Department of Mathematics, University of Innsbruck, A-6020 Innsbruck, Austria, ou_persistent22              
4Department of Mathematics, Josip Juraj Strossmayer University of Osijek, HR-31000 Osijek, Croatia, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: -
 Degree: -

Event

show
hide
Title: 21st International Symposium on Mathematical Theory of Networks and Systems (MTNS 2014)
Place of Event: Groningen, Netherlands
Start-/End Date: 2014-07-07 - 2014-07-11

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the 21st International Symposium on Mathematical Theory of Networks and Systems
Source Genre: Proceedings
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 1222 - 1227 Identifier: ISBN: 978-90-367-6321-9